# SDR SWAA2023062953563

- Difficulty date: May 28, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 52,836 hours, 28,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Burned
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNED EMERGENCY EXIT LIGHT OVERHEAD STOWAGE BIN ON POSITION 3LH AND 4RH AT PASSENGER CABIN (2 EA) 2023-359965<[01] REPLACED EMERGENCY EXIT LIGHT OVERHEAD STOWAGE BIN ON POSITION 3LH AND 4RH AT PASSENGER CABIN (2 EA) I.A.W B737-700 AMM 33-51-03-960-801.TEST IS OK;[02] TASK COMPLETED
